Alert archive / Indiana / River Flood Warnings in 2013

River Flood Warning 77, NWS Northern Indiana

August 2, 2013Allen County, Indiana

NWS Northern Indiana issued this river flood warning at Aug 2, 2013, 8:46 PM EDT for Allen County, Indiana. It took effect at Aug 2, 2013, 9:57 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Aug 2, 2013, 8:46 PM EDT (00:46 UTC)
In effect from
Aug 2, 2013, 9:57 PM EDT
Expired
Aug 3, 2013, 1:42 PM EDT
In force
16 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Moderate

County Allen County, IN

The radar

The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spy Run Creek at Ft. Wayne Childrens Zoo (SPYI3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04182808, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Aug 2, 3:57 PM EDT, 4 hours 49 minutes earlier.

Area forecast discussion, Aug 2, 3:57 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT FRI AUG 2 2013

.SYNOPSIS...
ISSUED AT 351 PM EDT FRI AUG 2 2013

A PAIR OF UPPER LEVEL DISTURBANCES WILL COMBINE WITH A COLD
FRONTAL BOUNDARY TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS MUCH
OF THE REGION TONIGHT INTO EARLY SATURDAY. THE BELOW NORMAL
TEMPERATURES WILL CONTINUE SUNDAY AND MONDAY BEHIND THIS FRONT
WITH MAINLY DRY CONDITIONS. A WARM FRONT WILL APPROACH THE AREA
TUESDAY BRINGING THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 351 PM EDT FRI AUG 2 2013

PRIMARY SHORT TERM FORECAST CONCERN WILL BE ON CONVECTIVE POTENTIAL
TONIGHT INTO EARLY SATURDAY.

SHOWERS AND EMBEDDED THUNDERSTORMS HAVE SHIFTED EAST OF THE FORECAST
AREA THIS AFTERNOON AS ISENTROPIC UPGLIDE HAS WEAKENED THROUGH THE
DAY AND SHIFTED NORTH AND EAST OF LOCAL AREA. WATER VAPOR IMAGERY AT
18Z INDICATING A COUPLE OF SHORT WAVES OF INTEREST FOR TONIGHT/EARLY
SATURDAY. THE FIRST OF THESE SHORT WAVES CONTINUES TO DIG ACROSS THE
ARROWHEAD OF MINNESOTA ACROSS NORTHERN WISCONSIN. ANOTHER SMALLER
SCALE WAVE APPEARS TO BE KICKING OUT OF EASTERN NEBRASKA...WITH SOME
PRONOUNCED VEERING MID/UPPER LEVEL FLOW PER MERRIMAN PROFILER DATA
PAST HOUR BEHIND THIS SHORT WAVE. A 120 KNOT UPPER JET STREAK
DIGGING THROUGH BASE OF NORTHERN GREAT LAKES UPPER TROUGH WILL PLACE
LOCAL AREA INCREASINGLY IN MORE FAVORED RIGHT ENTRANCE REGION BY
LATE EVENING. VISIBLE SATELLITE IMAGERY TRENDS OVER PAST SEVERAL
HOURS HAVE BEEN TOWARD BUILDING CU ALONG PREFRONTAL TROUGH TYPE
FEATURE FROM THE QUAD CITIES INTO NORTHEAST ILLINOIS WHERE SFC DEW
POINTS HAVE POOLED INTO THE UPPER 60S TO AROUND 70. ABOVE MID/UPPER
LEVEL FORCING MECHANISMS SHOULD INTERACT WITH NARROW PREFRONTAL
TROUGH TYPE FEATURE TO INCREASE COVERAGE OF SCATTERED SHOWERS AND
THUNDERSTORMS LATE THIS AFTERNOON ACROSS NORTHEAST ILLINOIS...AND
EVENTUALLY INTO NORTHERN INDIANA/SOUTHERN LOWER MICHIGAN AS LARGER
SCALE FRONTAL RESPONSE SHIFTS INTO THE AREA. RAP INITIALIZATION DATA
DOES INDICATE THE RELATIVE STABLE BUBBLE ACROSS NORTHERN INDIANA
GIVING WAY TO AXIS OF 100 HPA MLCAPES ON THE ORDER OF 1000 J/KG LATE
THIS AFTERNOON.

BASED ON HOW CURRENT SCENARIO SEEMS TO BE UNFOLDING...HAVE NOT MADE
MANY CHANGES TO SCT POPS TRANSITIONING TO LIKELY POPS EARLY THIS
EVENING ESPECIALLY SOUTHERN HALF AS FRONTAL CIRCULATION BEGINS TO
MATURE. EXPECTING SCATTERED CONVECTION TO GENERALLY MERGE INTO
LARGER AREA OF RAIN AND EMBEDDED THUNDERSTORMS AS THIS OCCURS. SOME
DECENT RAINFALL AMOUNTS POSSIBLE ESPECIALLY SOUTHERN HALF GIVEN
MOISTURE POOLING ALONG THE FRONT AND INCREASING FRONTOGENETIC
RESPONSE LATER THIS EVENING. A FEW STRONGER CELLS ARE POSSIBLE LATE
AFTERNOON/EARLY EVENING THROUGH ABOUT 00Z ACROSS ESPECIALLY WESTERN
HALF GIVEN FAIRLY ROBUST DEEP LAYER SHEAR...BUT OVERALL SEVERE
THREAT SHOULD REMAIN ISOLATED DUE TO MARGINAL INSTABILITY PROFILES.

GENERALLY UTILIZED SREF IDEA FOR TIMING FRONTAL PROGRESSION INTO
SATURDAY MORNING WHICH LARGELY SUPPORTS GOING FORECAST SO NO
SIGNIFICANT CHANGES MADE TO SATURDAY POPS WITH BULK OF PRECIP
SHIFTING SOUTH OF THE AREA LATE MORNING.

&&

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 351 PM EDT FRI AUG 2 2013

BRIEF RETURN TO TRANQUIL WEATHER EXPECTED FOR EARLY NEXT WEEK.
SHORTWAVE RIDGING/SUBTLE MIDLEVEL HEIGHT RISES AND ANTICYCLONIC LOW
LEVEL FLOW WILL BRING DRY CONDITIONS BEGINNING SATURDAY NIGHT AS THE
COLD FRONT EXITS OUR AREA. LIGHT NORTHERLY WINDS/CAA AND DECREASING
CLOUDS SHOULD ALLOW FOR A COOL NIGHT WITH LOWS DROPPING INTO THE LOW
TO MID 50S PER CONSENSUS OF LATEST RAW AND STATISTICAL GUIDANCE.
STRONG NEGATIVE THETA-E ADVECTION WILL LEAD TO MOSTLY SUNNY SKIES ON
SUNDAY WITH JUST ENOUGH BOUNDARY LAYER MOISTURE SEEN IN FORECAST
SOUNDINGS TO SUPPORT A FEW DIURNAL CU. 850MB TEMPS ALSO DROP INTO
THE SINGLE DIGITS BUT AMPLE SUN SHOULD PUSH AFTERNOON TEMPS INTO THE
MID 70S FOR MOST LOCATIONS. SURFACE HIGH WILL DRIFT OVERHEAD BY
SUNDAY NIGHT WITH ANOTHER COOL NIGHT IN THE LOW 50S EXPECTED. A FEW
AREAS IN OUR NORTHEAST MAY EVEN TOUCH UPPER 40S IF MIDLEVEL CLOUDS
HOLD OFF LONG ENOUGH. SLIGHT MODERATION OF CANADIAN AIRMASS WILL
ALLOW TEMPS ON MONDAY TO CLIMB A DEGREE OR TWO HIGHER BUT STILL ONLY
MID TO UPPER 70S AT BEST.

BY THE MIDDLE OF NEXT WEEK A PIECE OF ENERGY IS EXPECTED TO BREAK
OFF THE POLAR VORTEX AND PHASE WITH THE PERSISTENT HUDSON BAY CLOSED
LOW...ESTABLISHING A DEEP PV ANOMALY THAT IS EXPECTED TO MEANDER
ACROSS SOUTHERN CANADA FOR MUCH OF NEXT WEEK. MEANWHILE...SEVERAL
WEAK SHORTWAVES EMANATING FROM THE NORTHWEST CONUS TROUGH WILL BE
SHEARED ACROSS THE GREAT LAKES IN FAST WNW FLOW ALOFT ON THE SOUTH
SIDE OF AFOREMENTIONED ANOMALY. RETURN FLOW ON THE BACKSIDE OF
DEPARTING SURFACE HIGH WILL ALSO BEGIN TO ADVECT A SLIGHTLY WARMER
AND MORE MOIST/UNSTABLE AIRMASS BACK INTO THE REGION DURING THIS
TIME. NEEDLESS TO SAY NUMERICAL GUIDANCE IS STRUGGLING WITH THE
EVOLUTION OF THIS PATTERN. LATEST 12Z GFS IS CONTINUING TO TREND
TOWARD THE MORE CONSISTENT ECMWF IN SHOWING THE BEST PRECIP
POTENTIAL HOLDING OFF UNTIL LATE TUESDAY AND INTO WEDNESDAY BUT
CONTINUES TO SHOW SIGNIFICANT DIFFERENCES BY LATE IN THE WEEK.
CERTAINLY COULD BE A FEW SCATTERED SHOWERS FROM WAA/ISENTROPIC
ASCENT ON TUESDAY BUT WILL HIGHLIGHT WEDNESDAY WITH THE HIGHEST POPS
AS THE MAIN SHORTWAVE/COLD FRONT PUSH THROUGH THE REGION. WILL LEAVE
THE END OF THE WEEK DRY FOR NOW UNTIL THE MODELS GET A BETTER HANDLE
ON EVOLUTION OF DEEP CANADIAN VORTEX. SLIGHTLY WARMER TEMPS EXPECTED
NEXT WEEK IN SOUTHWEST FLOW AHEAD OF FRONT BUT STILL HOVERING NEAR
TO EVEN SLIGHTLY BELOW NORMAL FOR EARLY AUGUST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 153 PM EDT FRI AUG 2 2013

ISENTROPIC FORCING WILL CONTINUE TO SHIFT EAST OF THE AREA AND
WEAKEN OVER THE NEXT FEW HOURS. THIS WILL RESULT IN LINGERING
SHOWERS AND ISOLATED THUNDERSTORMS ACROSS FAR NORTHEAST INDIANA TO
SHIFT EAST OF KFWA BY 19Z. VISIBLE SATELLITE IMAGERY DEPICTS SOME
ENHANCEMENT TO CU BACK ACROSS NORTHERN ILLINOIS ALONG WEAK
PREFRONTAL CONVERGENCE ZONE. LARGE SCALE FORCING WILL CONTINUE TO
INCREASE OVER THE NEXT SEVERAL HOURS AS UPPER LEVEL SHORT WAVE
ACROSS THE UPPER MIDWEST DROPS INTO THE GREAT LAKES REGION. WARM
SECTOR SHOULD BECOME INCREASINGLY MORE ACTIVE WITH SHOWERS AND
EMBEDDED THUNDERSTORMS BY THE 21Z-00Z TIMEFRAME. BASED ON
ORIENTATION OF PREFRONTAL CONVERGENCE ZONE...WOULD SUSPECT BEST
CHANCE OF SHRA/TSRA AT KFWA IN THE 00Z-05Z TIMEFRAME. CONFIDENCE IN
COVERAGE/DURATION OF ADDITIONAL SHOWERS AT KSBN SOMEWHAT LOW AND
HAVE CONFINED PRECIP MENTION TO TEMPO -SHRA IN THE 21Z TO 01Z
TIMEFRAME. WINDS TO BECOME LIGHT WEST/NORTHWEST BEHIND THE FRONT
TONIGHT WITH FOCUS FOR ADDITIONAL PRECIP LIKELY REMAINING SOUTH OF
KFWA ON SATURDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...AGD
AVIATION...MARSILI

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 2, 5:05 AM EDT, 15 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 AM EDT FRI AUG 2 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
505 AM EDT FRI AUG 2 2013 /405 AM CDT FRI AUG 2 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED IN THE AREA. THE STORMS ARE
NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY... AND A CHANCE
OF THUNDERSTORMS TUESDAY AND WEDNESDAY. THERE IS A SMALL POTENTIAL
FOR SEVERE STORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
505 AM EDT FRI AUG 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED. THE STORMS ARE NOT EXPECTED
TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. THERE
IS A SMALL POTENTIAL FOR SEVERE STORMS ON WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Aug 2, 5:54 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EDT FRI AUG 2 2013

INZ026-027-OHZ024-022245-
ADAMS IN-VAN WERT OH-WELLS IN-
554 PM EDT FRI AUG 2 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN VAN WERT...EASTERN
WELLS AND CENTRAL ADAMS COUNTIES...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLUFFTON...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MONROE...
  OHIO CITY...
  PETERSON...
  WILLSHIRE...PLEASANT MILLS AND SALEM...
  SCHUMM AND WREN...
  ABANAKA...DULL AND GLENMORE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4081 8434 4081 8440 4068 8440 4068 8444
      4073 8445 4073 8471 4072 8471 4072 8479
      4066 8480 4072 8520 4082 8512 4084 8434
TIME...MOT...LOC 2154Z 275DEG 34KT 4078 8508

LEWIS
Special weather statement, Aug 2, 6:53 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT FRI AUG 2 2013

INZ017-018-025>027-022330-
ADAMS IN-ALLEN IN-HUNTINGTON IN-WELLS IN-WHITLEY IN-
653 PM EDT FRI AUG 2 2013

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WELLS...
NORTHWESTERN ADAMS...NORTHEASTERN HUNTINGTON...SOUTHEASTERN WHITLEY
AND SOUTHERN ALLEN COUNTIES...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLUMBIA CITY...MOVING SOUTHEAST AT 40 MPH.

WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  FORT WAYNE...
  DUNFEE AND ARCOLA...
  ROLLING HILLS AND ABOITE...
  NINE MILE...
  YODER...
  HESSEN CASSEL...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

VERY HEAVY RAIN WITH THESE STORMS WILL CREATE PONDING OF WATER ON
ROADWAYS AND CAUSE DRAINAGE DITCHES AND CULVERTS TO FILL QUICKLY.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4085 8498 4098 8538 4105 8553 4120 8550
      4108 8483
TIME...MOT...LOC 2252Z 293DEG 33KT 4112 8540

LEWIS
Special weather statement, Aug 2, 7:16 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
716 PM EDT FRI AUG 2 2013

INZ018-OHZ015-024-022345-
ALLEN IN-PAULDING OH-VAN WERT OH-
716 PM EDT FRI AUG 2 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN PAULDING...
NORTHWESTERN VAN WERT AND SOUTHEASTERN ALLEN COUNTIES...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NEW HAVEN...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WOODBURN...
  MONROEVILLE...
  PAYNE...
  ZULU AND TILLMAN...
  EDGERTON AND TOWNLEY...
  MCGILL AND DIXON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4111 8462 4092 8472 4104 8510 4116 8500
TIME...MOT...LOC 2316Z 289DEG 26KT 4110 8495

LEWIS
Local storm report, Aug 2, 7:27 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
727 PM EDT FRI AUG 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     ABOITE                  41.00N  85.32W
08/02/2013                   ALLEN              IN   TRAINED SPOTTER

            TREE DOWN ON POWER LINES IN ABOITE. TIME ESTIMATED FROM
            RADAR.

&&

NG
Special weather statement, Aug 2, 7:44 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
744 PM EDT FRI AUG 2 2013

INZ018-027-OHZ015-024-030015-
ADAMS IN-ALLEN IN-PAULDING OH-VAN WERT OH-
744 PM EDT FRI AUG 2 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN PAULDING...VAN WERT...
NORTHERN ADAMS AND SOUTHEASTERN ALLEN COUNTIES...

AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DECATUR...MOVING SOUTHEAST AT 35 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
VERY HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  DECATUR AND PAYNE...
  CONVOY...
  OHIO CITY...
  DIXON AND MCGILL...
  RIVARE AND WORSTVILLE...
  PLEASANT MILLS...TIPTON AND BRICETON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

TORRENTIAL RAINFALL HAS BEEN OBSERVED WITH THESE STORMS.
ROADS...UNDERPASSES...DITCHES AND LOW LYING AREAS WILL BE AFFECTED
BY THE HEAVY RAIN.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4081 8440 4068 8440 4069 8444 4073 8445
      4073 8471 4071 8481 4083 8507 4092 8506
      4109 8480 4108 8434 4099 8434 4099 8440
      4091 8440 4090 8435 4087 8434 4082 8434
TIME...MOT...LOC 2341Z 297DEG 29KT 4090 8497

LEWIS
Local storm report, Aug 2, 8:33 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
833 PM EDT FRI AUG 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HEAVY RAIN       7 N FORT WAYNE          41.18N  85.13W
08/02/2013  M2.37 INCH       ALLEN              IN   TRAINED SPOTTER

            ADDITIONAL RAINFALL MEASURED SINCE 800 AM

&&

LEWIS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:19 PM EDTAreal Flood AdvisoryIWXAllen, Huntington, Kosciusko, Wabash, Wells, Whitley3 hr
Aug 2, 9:36 PM EDTFlash Flood WarningIWXAllen, Fulton, Huntington, Kosciusko, Marshall, Wabash and 1 more6 hr
Aug 2, 11:02 PM EDTAreal Flood AdvisoryIWXAdams, Cass, Fulton, Huntington, Miami, Pulaski and 3 more3 hr
Aug 2, 11:21 PM EDTAreal Flood AdvisoryIWXAllen3 hr
Aug 3, 12:02 AM EDTSpecial Weather StatementIWXBlackford, Cass, Grant, Jay, Miami, White58 min
Aug 3, 3:30 AM EDTAreal Flood WarningIWXAllen, Whitley6 hr
Aug 3, 5:28 AM EDTDense Fog AdvisoryIWXBranch, Cass, Hillsdale, Saint Joseph4 hr

Nearby

River Flood Warnings in Indiana, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.